23. The difference analogue of the Tumura-Hayman-Clunie theorem. Bulletin of the Australian Mathematical Society. 2023:1-10. doi:10.1017/S0004972723001089. (with H. Li, M. L. Fang)
22. Uniqueness on Difference Operators of Meromorphic Functions of Infinite Order. Acta. Math. Sin.-English Ser. (2023). https://doi.org/10.1007/s10114-023-2300-x. (with H. Li, M. L. Fang)
21. Inequalities Concerning Maximum Modulus and Zeros of Random Entire Functions. Proceedings of the Edinburgh Mathematical Society. 2023:1-22. doi:10.1017/S0013091523000639. (with H. Li, J. Wang, Z. Ye)
20. A Difference Version of the Rubel-Yang–Mues-Steinmetz–Gundersen Theorem. Comput. Methods Funct. Theory (2023). (with M.L. Fang, H. Li, W.Q.Shen)
19. Difference independence of the Euler gamma function. Chinese Ann. Math. Ser. B 44 (2023), no. 4, 481–488.(with Q.Y. Wang)
18. The spectrum of periodi-doubling Hamiltonian. Commun. Math. Phys. 2(2022). (with
Q. H. Liu, Y. H. Qu).
17. Rationality of meromorphic functions between real algebraic sets in the plane. Proc. AMS (2022), (Accept). (with T.W. Ng).
16. Multifractal analysis in non-uniformly hyperbolic interval maps. Nonlinearity 35 (2022), no. 1, 110–133. (with G. Z. Ma, W. Q. Shen)
15. Julia Limiting Directions of Entire Solutions of Complex Differential Equations. Acta Math. Sci. Ser. B (Engl. Ed.) 41 (2021), no. 4, 1275–1286. (with J. Wang, C. C. Zhang)
14. A relation between moments of Liu process and Bernoulli numbers. Fuzzy Optim. Decis. Mak. 20 (2021), no. 2, 261–272. (with G. Z. Ma, X. F. Yang)
13. On Julia limiting directions of meromorphic functions. Israel J. Math. 238 (2020), no. 1, 405–430.
(with J. Wang)
12. Fractional Sobolev spaces from a complex analytic viewpoint. J. Funct. Anal. 279 (2020), no. 7, 108651, 27 pp. (with Z.Q. Zhang)
11. Characterizations of all real solutions for the KdV equation and WR. Appl. Math. Lett. 107 (2020), 106446, 8 pp. (with Y.Y. Gu, C. F. Wu, W. J. Yuan)
10.Singular direction and q-difference operator of meromorphic functions. Bull. Malays. Math. Sci. Soc. 43 (2020), no. 5, 3693–3709. (with J. R. Long, J. Y. Qiao)
9.Function theory on annuli. Complex Var. Elliptic Equ. 64 (2019), no. 7, 1103–1124.
(with F.J. Chai, D.C. Sun, W.Q. Shen)
8. Lyapunov exponents and related concepts for entire functions. Math. Z. 288 (2018), no. 3-4, 855–873. (with W. Bergweiler, J.H. Zheng)
7. Analytic properties for holomorphic matrix-valued maps in C^{2×2}. Acta Math. Sin. (Engl. Ser.) 33 (2017), no. 11, 1536–1548. (with C.Fu, Y.Z. Li)
6. Hausdorff dimension of the irregular set in non-uniformly hyperbolic systems. Fractals 25 (2017), no. 3, 1750027, 10 pp. (with G.Z. Ma)
5. Multifractal analysis of the historic set in non-uniformly hyperbolic systems. Arch. Math. (Basel) 108 (2017), no. 4, 405–413. (with G.Z. Ma)
4. Unbounded trace orbits of Thue-Morse Hamiltonian. J. Stat. Phys. 166 (2017), no. 6, 1509–1557.(with Q.H. Liu, Y. H. Qu)
3. Multifractal analysis of dimension spectrum in non-uniformly hyperbolic systems. Mediterr. J. Math. 13 (2016), no. 5, 3069–3090. (with G.Z. Ma)
2. Higher dimensional multifractal analysis of non-uniformly hyperbolic systems. J. Math. Anal. Appl. 421 (2015), no. 1, 669–684. (with G.Z. Ma)
1. Poincáre recurrence theorem in regular uncertain dynamic system. Fuzzy Optim. Decis. Mak. 13 (2014), no. 3, 319–328. (with H. Ke)